# SDR ASOA201001268

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 16,016 hours, 14,662 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 SEMI-PRESSURE BULKHEAD WEB FAILED NDT INSP IN 3 LOCATIONS: 1 IN WEB AT WL 59.0 INBD OF POST AT RBL 18, 1 IN WEB AT WL 58.7-59.1 OTBD OF POST AT RBL 9.0, 1 IN WEB AT WL 51.7 OTBD OF POST AT LBL 9.0. CRACK INDICATIONS ARE APPROX .05"-.30" LONG AND OVER 50 PERCENT FSH.  REPAIRED FS 559 BULKHEAD CAP ANGLES AND WEBS FROM LBL 27 TO RBL 27 IAW REO 601R-53-41-260 REV E, STEPS 1 THRU 14.  C/W EC/TC REO 601R-53-41-260 AND REO 601R-53-41-260 REV E, DATED AS WRITTEN.
